# SDR WX0A2020092873582

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 45,785 hours, 31,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 331431
- Part serial: 791221
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY RT FIN (12WL) ECAM FAILURE MESSAGE ON START OF BATTERY CAP TEST.  NEEDS TO BE REPLACED BEFORE BATTERY CAP TEST CAN START AND CONTINUE.  REMOVED EMERGENCY POWER SUPPLY BATTERY FROM RT POWER SUPPLY, IAW AMM 33-51-38-000-002-A AND INSTALLED NEW BATTERY, IAW AMM 33-51-38-400-002-A.  POWER UP TEST GOOD.
